Categories
Pennsylvania Travels with Friends Trip Rewinds USA Mid-Atlantic Travels

Trip Rewind: Pittsburgh Pennsylvania 2008

Trip Rewinds are stories from my earlier travels prior to the Paws For Beer blog’s creation. The stories may be oldies, but hopefully you find them to be goodies 🙂

Over the next few postings I will tell you about my trip to Pittsburgh Pennsylvania in 2008. Below is the itinerary we used for my visit to Pittsburgh.

Pittsburgh Pennsylvania
Pittsburgh Pennsylvania

The Itinerary

Saturday 
9:53am: Arrive PIT Airport
11am-12:30pm Lunch
1pm-3pm Andy Warhol museum 10am -5pm
3pm – 5pm Northside of Pittsburgh
5pm – 7pm Dinner
7pm to 10pm PNC park Pittsburgh Pirates VS Milwaukee Brewers

PNC Park, Pittsburgh Pennsylvania
PNC Park, Pittsburgh Pennsylvania

 

Sunday
7:30 am Leave Pittsburgh
2 hours travel time (79 miles)
10am – 11am Laurel Caverns
11:00am – 12:00pm Lunch
30 minutes travel time (14 miles)
12:00pm -1:00 pm Christian W Klay Winery in Chalk Hill Route 40
30 minutes travel time (6 miles)
1:30pm – 2:30pm Regular Tour Kentuck Knob
2:30pm – 4:00pm self guided sculpture walk
30 minutes travel time (6.5 miles)
4:30 pm – 6:30 pm In-depth tour Fallingwater
7:00 pm -9:00pm Return to Pittsburgh
2 hours travel time (85 miles)

Frank Lloyd Wright's Fallingwater
Frank Lloyd Wright’s Fallingwater

Monday
10:00 am – 11:00 am – Brunch
11:00 am – 12:00 pm Monongehela Inclines at Station Square
12:00pm – 1:30pm – bop around station square
1:30pm -2:30pm Just Ducky 1 hour tour Station Square
3:50 pm Gateway Clipper Fleet 1 hour tour
4:00 pm to 6:00 pm Lunch at Fatheads 1805 E Carson St
6:30 pm Hit the Casino

Tuesday

11:30 am Go to airport
1:30 pm Brittany flies away from Pittsburgh

Have you ever been to Pittsburgh? Or want to visit Pittsburgh?  Drop me a line in the comments.